On the Néron model of jacobians of Shimura curves
Compositio Mathematica, Tome 60 (1986) no. 2, p. 227-236
@article{CM_1986__60_2_227_0,
     author = {Jordan, Bruce W. and Livn\'e, Ron A.},
     title = {On the N\'eron model of jacobians of Shimura curves},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {60},
     number = {2},
     year = {1986},
     pages = {227-236},
     zbl = {0609.14018},
     mrnumber = {868139},
     language = {en},
     url = {http://www.numdam.org/item/CM_1986__60_2_227_0}
}
Jordan, Bruce W.; Livné, Ron A. On the Néron model of jacobians of Shimura curves. Compositio Mathematica, Tome 60 (1986) no. 2, pp. 227-236. https://www.numdam.org/item/CM_1986__60_2_227_0/

[1] P. Deligne and M. Rapoport: Schémas de modules des courbes elliptiques, Vol. II of the Proceedings of the International Summer School on Modular Functions, Antwerp (1972), Lectures Notes in Mathematics, No. 349. Berlin-Heidelberg-New York, Springer-Verlag (1973). | MR 337993 | Zbl 0281.14010

[2] V.G. Drinfeld: Coverings of p-adic symmetric regions (in Russian). Functional Anal. i Prilozen, 10 (1976) 29-40.Functional Anal. Appl. 10 (1976) 107-115. | MR 422290 | Zbl 0346.14010

[3] M. Eichler: Zur Zahlentheorie der Quaternion-Algebren. Crelle J., 195 (1955) 127-151. | MR 80767 | Zbl 0068.03303

[4] B. Jordan and R. Livné: Local diophantine properties of Shimura curves. Math. Ann., 270 (1985) 235-248. | MR 771981 | Zbl 0536.14018

[5] A. Kurihara: On some examples of equations defining Shimura curves and the Mumford uniformization. J. Fac. Sci. Univ. Tokyo, Sec. IA, 25 (1979) 277-301. | MR 523989 | Zbl 0428.14012

[6] B. Mazur and M. Rapoport: Behavior of the Néron model of the jacobian of X0(N) at bad primes, Appendix to: Mazur, B., Modular curves and the Eisenstein ideal, Publ. Math. IHES, 47 (1977) 33-186. | Numdam | Zbl 0394.14008

[7] A. Ogg: Mauvaise réduction des courbes de Shimura, Séminaire de Théorie des Nombres, Paris, 1983-84. | Zbl 0581.14024

[8] M. Raynaud: Spécialisation du foncteur de Picard, Publ. Math. IHES, 38 (1970) 27-76. | Numdam | MR 282993 | Zbl 0207.51602

[9] K. Ribet: Congruence relations between modular forms, Proceedings ICM (1983). | MR 804706 | Zbl 0575.10024